What’s up guys, as some of You may know i have been running 250mg sustanon weekly and 100mg of tren ace eod. I am taking Prami .5 mg before bed and also Arimidex 1mg daily. For some reason i am getting painful lumps under my nipples and i am super confused because i am running just 250mg Of test a week and also running Arimidex and Prami everyday. This is only he beginning of my second week running test at this low dose. Can it be that prior running this low dose i was running 500mg of test e along with tren ace 100mf eod and now is when the 500mg is flaring up on my nipples? I have 0 libido issues i actually have a super increased libido like never before. I have also taken Letrozole for a couple of days and the lump completely disappears and then i switch to back to Arimidex 1mg daily. I am looking leaner Than ever, Feeling super good running tren higher than test. Do you guys think this is prolactin related or the flare is coming from the 500mg of test e i was running 2 weeks ago. Should i increase my Prami to 1mg daily i actually have no sides just makes me fall asleep which is good on tren ace. Does your libido go down with Letrozole even when running Prami ? Please i need your feedback, is not noticeable just some puffyness and also at touch the lumps hurt when pressed down on my nipples. Please your feedback will be appreciated as usual. I sometimes think is the test e 500mf that i was running maybe 2 weeks ago that is now manifesting on my body . It doesn’t grow in size is just a painful lump. Will maybe dropping the tren to 75mg eod help with this? What do you guys recommend ? I have no itchy nipples just puffy and round lump under it and never spreads.